# SDR CALA2010051700208

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN HAS CRACKED FRAME STA 867 BETWEEN STA 8R AND 9R.  REPAIRED CRACKED FRAME AT STA 867 BETWEEN STR 8R AND 9R REF EA 5310-04498 OP 2.
